# SDR AU970176

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC3-G202A
- Propeller: Hamstd 23E50
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Rod
- Condition: Cracked
- Location: Te Flap Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH WING FLAP OPERATING ROD CRACKED IN AREA OF OUTBOARD LINKAGE CUTOUT
